Previous |  Up |  Next

Article

References:
[1] P. Antosîk: On a topology of convergence. Colloq. Math. 21 (1970), 205-209. MR 0276915
[2] P. Billingsley: Convergence of Probability Measures. Wiley, New York 1968. MR 0233396 | Zbl 0172.21201
[3] B. V. Gnedenko A. N. Kolmogorov: Limit distributions for sums of independent random variables. Addison-Wesley, Cambridge 1954. MR 0062975
[4] A. Kamiński: On characterization of topological convergence. Proc. Conf. on Convergence in Szczyrk 1979, Katowice 1980, 50-70. MR 0639315
[5] A. Kamiński: On the Rényi theory of conditional probabilities. Studia Math. 74 (1984), 151-191. MR 0783048
[6] L. V. Kantorovitch B. Z. Vulih A. G. Pinsker: Functional Analysis in Semiordered Spaces. Moskva-Leningrad 1950 [in Russian].
[7] J. Kisyński: Convergence du type L. Colloq. Math. 7 (1960) 205-211. MR 0123287
[8] J. Mikusiński: A lemma on convergence. Bull. Acad. Polon. Sci., Sér. Sci. Math. Astr. Phys. 22 (1974), 903-907. MR 0397403
[9] J. E. L. Peck: Doubly stochastic measures. Michigan Math. J. 6 (1959), 217-220. DOI 10.1307/mmj/1028998226 | MR 0106979 | Zbl 0090.26801
[10] A. Rényi: Probability Theory. Akademiai Kiadó, Budapest 1970. MR 0315747
[11] B. Schweizer A. Sklar: Probabilistic Metric Spaces. Elsevier-North Holland, New York 1983. MR 0790314
[12] С. Sempi: On the space of distribution functions. Riv. Math. Univ. Parma 48 (1982), 243-250. MR 0706849 | Zbl 0516.60016
[13] С. Sempi: A metric for weak convergence of multiple distribution functions. Note Math. 4 (1984), 79-85. MR 0805501 | Zbl 0574.60005
[14] D. A. Sibley: A metric for weak convergence of distribution functions. Rocky Mountain J. Math. 1 (1971), 427-430. DOI 10.1216/RMJ-1971-1-3-427 | MR 0314089 | Zbl 0245.60007
[15] M. D. Taylor: New metrics for weak convergence of distributions functions. Preprint, 1984. MR 0823225
Partner of
EuDML logo